# SDR VTZA97378

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Warning
- Condition: Activated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

GSO/IAD - FLT 6560 - DURING TAKEOFF AT 0740 HOURS ON 7-8-97, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE TTL WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE AND NO DEFECTS NOTED.  OPS CHECK OK.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
